# SDR YENA2021070900455

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 22,043 hours, 7,183 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005001
- Part serial: RP03661
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 9,028 hours, 2,947 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 1457, JFK-JFK. WX RADAR + PREDICTIVE WINDSHEAR INOP AFTER T/OFF ; ACCOMPLISHED T/SHOOTING IAW TSM 34-41-00-810-853A. WEATHER RADAR XMTR WOULD NOT TEST. R&R TRANSCEIVER -WXR-1 IAW AMM 34-41-33-000-010A. PERFORMED BITE TEST OF WEATHER RADAR IAW AMM 34-41-00-740-002, ALL OPS CHK OKAY.
